American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(31A10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 13 of 13 found      Go to page: 1

[1] Julià Cufí and Joan Verdera. A general form of Green's Formula and the Cauchy Integral Theorem. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] P. A. Krutitskii. The Neumann problem for the equation $\Delta u - k^2u=0$ in the exterior of non-closed Lipschitz surfaces. Quart. Appl. Math. 72 (2014) 85-91.
Abstract, references, and article information
View Article: PDF

[3] Florian Bertrand and Xianghong Gong. Dirichlet and Neumann problems for planar domains with parameter. Trans. Amer. Math. Soc. 366 (2014) 159-217.
Abstract, references, and article information   
View Article: PDF

[4] P. A. Krutitskii. The Dirichlet problem for Stokes equations outside open arcs in a half-plane and creeping flow over thin profiles. Quart. Appl. Math. 68 (2010) 537-556. MR 2676975.
Abstract, references, and article information
View Article: PDF

[5] P. A. Krutitskii. On properties of some integrals related to potentials for Stokes equations. Quart. Appl. Math. 65 (2007) 549-569. MR 2354887.
Abstract, references, and article information
View Article: PDF

[6] Florence Scalas. Poisson integrals associated to Dunkl operators for dihedral groups. Proc. Amer. Math. Soc. 133 (2005) 1713-1720. MR 2120249.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Murali Rao and Li-Chien Shen. Application of the Borel transform to the study of the spectrum of integral equations whose kernels are entire functions of exponential type. Proc. Amer. Math. Soc. 130 (2002) 2287-2294. MR 1896410.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Christian Constanda. On the solution of the Dirichlet problem for the two-dimensional Laplace equation . Proc. Amer. Math. Soc. 119 (1993) 877-884. MR 1157999.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Kendall E. Atkinson and Ian H. Sloan. The numerical solution of first-kind logarithmic-kernel integral equations on smooth open arcs . Math. Comp. 56 (1991) 119-139. MR 1052084.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Shigeo Segawa and Toshimasa Tada. Martin compactifications and quasiconformal mappings . Proc. Amer. Math. Soc. 93 (1985) 242-244. MR 770529.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Douglas Hensley. The logarithmic center of a planar region . Proc. Amer. Math. Soc. 57 (1976) 266-270. MR 0407291.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] O. D. Kellogg. Harmonic functions and Green's integral . Trans. Amer. Math. Soc. 13 (1912) 109-132. MR 1500909.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] O. D. Kellogg. Double distributions and the Dirichlet problem . Trans. Amer. Math. Soc. 9 (1908) 51-66. MR 1500802.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 13 of 13 found      Go to page: 1